Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed period, negative pregnancy test, no periods on taking duphaston, have mild cramps, backache, extreme thirst. Help?

hi, i am ruchi...i am usually having 30 days menstrual cycle but in month of july it delayed by 10 doctor adviced me to take duphaston 10mg for 5 days once daily....i got my period on fourth day after stopping the pills.....this month i.e. october again my period delayed by 5 days,took HTP,but took duphaston....but today is sixth day after stopping the pill,but there is no sign of period.....and yes also no sign of pregnancy,,but having little cramps in lower abdomen and light backache sometimes and extreme thirst and frequent urination .... and yes i am overweight.....please help.....
Asked On : Sun, 28 Oct 2012
Answers:  0 Views:  65 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor